MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? X4 CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D

BOSTON SCIENTIFIC CORPORATION DYNAGEN? X4 CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Model Number G156
Medical Device Problem Codes Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 11/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this patient with this cardiac resynchronization therapy defibrillator (crt-d) received inappropriate anti-tachycardia pacing (atp) and shocks in two different episodes due to atrial fibrillation (af) with rapid ventricular response (rvr).Technical services (ts) discussed programming optimization with the field representative and that it might be best to try to prevent the rvr through non device means.This crt-d remains in service.No additional adverse patient effects were reported.

Brand Name
DYNAGEN? X4 CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24119458
Report Number2124215-2026-03612
Device Sequence Number9598870
Product Code NIK
UDI-Device Identifier00802526534669
UDI-Public(01)00802526534669(17)260923
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/23/2026
Device Model NumberG156
Device Catalogue NumberG156
Device Lot Number396795
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Initial Report FDA Received Date01/20/2026
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale